# SDR C2XA09IA242

- Difficulty date: September 28, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 3,758 hours, 5,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 744412
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2020, DURING PREFLIGHT INSPECTION THE CREW REPORTED AN EXIT LIGHT IN THE CABIN AS INOPERATIVE.  MAINTENANCE CLEANED THE CONNECTOR ON THE AFFECTED EXIT LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
